Hi, I've experienced a variety of symptoms on an off for a while now, and I was wondering if anyone had any input on the possible cause. I'm a 24 yr old female, definitely not pregnant, I've been tested for diabetes and thyroid conditions in the past and everything has come back negative.
I was thinking it could be adrenal fatigue or something similiar, but I have no idea.
Some of the symptoms I've experienced.
-Major fatigue - I have a lot of trouble getting up in the morning, even if I got a good 8 hrs or so of sleep. I also am always tired throughout the day, at times almost feeling like I am going to fall asleep.
-Heat sensitivity- Especially when I am indoors these days, I almost always feel really warm. Everyone else will be comfortable in sweatshirts, and I'll be in a T-shirt and uncomfortably warm
-Lightheadness- I eat regular meals, and have small snacks throughout the day, but I often get that lightheaded feeling like I need to eat or need sugar or something even if I just ate an hour or so ago.
-Loss of appetite- not all the time, and though it may seem like its related to the previous symptom, I don't think it since sometimes I experience one w/o the other. It doesn't seem to be related to how much I eat, sometimes it feels like food is just sitting in the top of my stomach and I have no appetite at all.
-Muscle soreness/stiffness- primarily in my back and neck. Also my arms seem really tired lately, like it almost feels like its weight lifting when I have my hands up on the steering wheel.
-Also I have had pretty frequent headaches, constipation/diarrea, and I am almost always thirsty. And I am not sure if its related or not, but I find that I've had a lot of difficulty concentrating.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?